# SDR NSVA201004

- Difficulty date: January 5, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 3,916 hours, 3,841 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Power Supply
- Part number: 6050251
- Part serial: 1148
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK OF THE CAPTS O2 MASK MICROPHONE THROUGH PACES ON EMERGENCY MODE, IT WAS FOUND THAT PA EMERGENCY MODE WAS INOP.  EMERGENCY POWER SUPPLY NR 2 WAS FOUND TO BE FAULTY.  THE POWER SUPPLY WAS REPLACED AND OPERATIONAL CHECK IS GOOD.
